# SDR CALA2024102300908

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 72,628 hours, 12,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - CENTER AISLE UPTO SEAT 7 RH & LH EMERGENCY AISLE LIGHTS FOUND INOP. WRT WDM 33-51-15-1A SH 1 SUSPECT EMERGENCY POWER SUPPLY M9043 AT FAULT. CEILING PANEL ABOVE 5L REMOVED. M9043 EPWR SUPPLY TEST BUTTON PRESSED LIGHTS NOW OPERATE. SUSPECT FAULTY EPWR SUPPLY. EPWR SUPPLY AND BATTERY PACK ORDERED FROM STORES. CEILING PANEL 4L REMOVED FOR ACCESS. M9043 EMERGENCY BATTERY CHARGER AND BATTERY ASSY REPLACED WRT AMM 33-51-07/201. WHEN TESTED FROM FWD AND AFT ATTENDANT PANELS THROUGH EMERGENCY LIGHTS MAINTENANCE AND TEST SWITCH LIGHTS DO NOT ILLUMINATE. WHEN EMERGENCY LIGHTS TOGGLE SWITCH IN FLIGHT DECK SET TO ON LIGHTS ILLUMINATE. FURTHER TS REQUIRED.PARTS USED: 75-3351-3-0041,QTY :1  19-3351-3-0097,QTY :1 SUSPECT CONNECTOR D09178 WHICH CONNECTS TO POWER SUPPLY M9043 HAS A SOCKET PUSHED BACK, SOCKET NO.8. REFITTED INTO ITS LOCKED POSITION WRT SWPM: 20-63-00. AISLE EMERGENCY LIGHTS TEST CARRIED OUT IAW AMM: 33-51-10-962-105 SUBTASK 33-51-10-712-053. EMERGENCY LIGHTS WORK AS NORMAL.
